# SDR DXTA2018062001101

- Difficulty date: June 19, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 1,623 hours, 1,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 531771
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 40,500 FT,  HEARD A LOUD CLUNK AND HAD AN AMBER GEAR DISAGREE N CAS MESSAGE APPEARED WITH ASSOCIATED HASHED NOSE GEAR INDICATION.  MAINTAINED 200 KIAS AND DIVERTED. DURING DESCENT, PASSING 24,000 FT, ANOTHER CLUNK AND GEAR SHOWED UP AND LOCKED. COMPLIED WITH THE EMERGENCY CHECKLIST, LOWERED GEAR NORMALLY AND RECEIVED THREE GREEN DOWN INDICATIONS. BLEW DOWN GEAR IAW CHECKLIST AND LANDED UNEVENTFULLY.  FOUND NLG UPLOCK SWITCH TO BE DEFECTIVE, REPLACED UPLOCK SWITCH.
